It is currently Wed Aug 23, 2017 12:07 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
 Post subject: Please help...
PostPosted: Mon Jun 07, 2010 1:49 pm 
Offline
New Poster
New Poster

Joined: Mon Jun 07, 2010 1:11 pm
Posts: 1
I have been using heroin intravenously for almost a year. I do roughly 30 bags a day, 3 at a time from morning all through the night, non-stop. Last November 2009, I decided to join a local Suboxone Clinic. I never stopped using tho, I collected the suboxone's so I could have enought to stop and never go again. Well to say the least, i am still using very heavily. I havent gotten high in about 24 hours, but i have used since. Needless to say the bags must have been fake because it didnt take the sickness away and i have been so sober. I havent done anything for about 7 hours (junk bags that is) and i am beginning to withdrawal. When i went to the suboxone clinic the doctor prescribed me 3 8mg suboxone a day - 2 in the am 1 in the pm...i want to dose SO BAD right now...the sneezing and watery eyes and chills are so bad and my pulse is at about 100...when is it safe for me to dose?!?!!?!?!?


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jun 07, 2010 2:45 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Fri Apr 23, 2010 3:32 pm
Posts: 228
Oh no! Hold on tight a minute....let me go to the Suboxone website and see what it says....I have no idea myself...hang on...

_________________
Laura

Of course there's such a thing as angels. Only sometimes they don't have wings... and we call them mothers. -Unknown


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jun 07, 2010 2:52 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Fri Apr 23, 2010 3:32 pm
Posts: 228
Ok, the Suboxone website just says you mkust be in the first phase of withdrawal. The other site I found says to wait 12-24 hrs. So, I'd def. wait at LEAST 12 hrs. But, Im not a DOCTOR, just what I read off of websites.

_________________
Laura

Of course there's such a thing as angels. Only sometimes they don't have wings... and we call them mothers. -Unknown


Top
 Profile  
 
Our Sponsors
PostPosted: Mon Jun 07, 2010 3:18 pm 
Offline
Super-Duper Poster
Super-Duper Poster
User avatar

Joined: Tue May 12, 2009 10:02 am
Posts: 308
Location: Ft. Lauderdale, Florida
Hi LBean,
I am NOT a Dr. or Health care professional and I do Not Give dosing instructions out here But I don't want you to do something that I know is Wrong!!!!! You Should be doing this under a qualified Dr.'s Care...... That being said You need to wait or you are going to put yourself into Precipitated Withdrawal.... And you won't like it... As far as When You should start the Suboxone it is NOT a time thing it is where you are on the W/D scale that counts.... I can't give you an exact answer But I can tell you to do a little more research before you start the Suboxone Treatment!!!! Sorry I can't be more helpful But I just didn't want you to do something that will make you SICK.... I wish you Best of Luck...

God Bless
TW

_________________
"I may not have ALL I want but thank's to God I now know that I have ALL I need !!!!!!
#############
ODAAT


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jun 07, 2010 3:36 pm 
Sorry you've found yourself in such a mess. I don't know a thing really about heroin, other than that one can use Suboxone as part of a comprehensive treatment plan to get that addiction into remission. I won't even go into all the questions I have for you as now doesn't seem like the appropriate time. Suffice it to say that your situation is a perfect example of why it is so important to begin Suboxone in a qualified doctor's office and to remain under the care of a physician throughout one's treatment with Sub.
My understanding is that no matter what "flavor" of full-agonist opiate one is addicted to or dependent upon, the key to a successful buprenorphine induction is to dissolve that first dose under the tongue when one is at the appropriate stage of withdrawal. The time frame at which that happens is highly variable, depending on the drug one is abusing, in what form and by what route one is taking it. What matters more than time since last ingestion, is what stage of withdrawal one is in....typically one needs to be in mild to moderate withdrawal. There is an excellent assessment tool that is used in the doctor's office called the "COWS" scale. You should be able to google it and find it without difficulty. I think you will find it helpful in determining if you're at a safe time to begin Suboxone. Twinply is right....one of the worst things you can do is dose too soon, which will put you in precipitated w/d, which from what I understand will make what you're feeling right now seem like a walk in the park.
Good luck to you. I hope you'll consider seeking care for this.....It's a tough road to getting better and you're going to need some help. I hope also that you'll keep visiting this site. We have lots of folks her who would love to help you in any way we can, and you'll find tons of good information about buprenorphine here.


Top
  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group